Open Access
July, 2005 Some Remarks on the Weak Maximum Principle
Marco Rigoli, Maura Salvatori, Marco Vignati
Rev. Mat. Iberoamericana 21(2): 459-481 (July, 2005).


We obtain a maximum principle at infinity for solutions of a class of nonlinear singular elliptic differential inequalities on Riemannian manifolds under the sole geometrical assumptions of volume growth conditions. In the case of the Laplace-Beltrami operator we relate our results to stochastic completeness and parabolicity of the manifold.


Download Citation

Marco Rigoli. Maura Salvatori. Marco Vignati. "Some Remarks on the Weak Maximum Principle." Rev. Mat. Iberoamericana 21 (2) 459 - 481, July, 2005.


Published: July, 2005
First available in Project Euclid: 11 August 2005

zbMATH: 1110.58022
MathSciNet: MR2174913

Primary: 53C21 , 58J05

Keywords: maximum principles , volume growth

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.21 • No. 2 • July, 2005
Back to Top